# SDR DALA2025022701548

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,088 hours, 2,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 176204
- Condition: Faulted
- Location: Zone 200
- Part time: 17,088 hours, 2,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3410 EPSU (13WL) AT DR 2LT HAS UNIT FAULT. CORRECTIVE ACTION: R/R POWER SUPPLY UNIT PER A330 AMM 33-55. OK FOR SERVICE. (0830893)
